Differential and Integral Equations

On singular $p$-Laplacian problems

Kanishka Perera and Elves A. B. Silva

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we combine perturbation arguments and variational methods to prove existence and uniqueness results for singular $p$-Laplacian problems.

Article information

Differential Integral Equations, Volume 20, Number 1 (2007), 105-120.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 34B16: Singular nonlinear boundary value problems 35J25: Boundary value problems for second-order elliptic equations 47J30: Variational methods [See also 58Exx]


Perera, Kanishka; Silva, Elves A. B. On singular $p$-Laplacian problems. Differential Integral Equations 20 (2007), no. 1, 105--120. https://projecteuclid.org/euclid.die/1356050283

Export citation